Медицинская библиотека · Clinical rheumatology · 1994
Combination therapy for rheumatoid arthritis and drug-induced systemic lupus erythematosus.
Клинический случайСтатьяПеревод в очереди
Аннотация
Development of drug-induced systemic lupus erythematosus (SLE) is an uncommon complication of the use of D-penicillamine and sulphasalazine. We report two cases of patients with rheumatoid arthritis (RA) who developed symptoms and signs of SLE and suggest that increasing use of these two agents as combination therapy in RA may cause an additive risk to the occurrence of this complication.
Для цитирования: Borg A A, Davis M J, Dawes P T, Shadforth M F. Combination therapy for rheumatoid arthritis and drug-induced systemic lupus erythematosus.. Clinical rheumatology. 1994. DOI: 10.1007/bf02242956.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.